JournalscmhVol. 78 , No. 3DOI 10.1007/s00014-003-0771-z

Moduli spaces of germs of holomorphic foliations in the plane

  • David Marín

    Universitat Autónoma de Barcelona, Spain
Moduli spaces of germs of holomorphic foliations in the plane cover

Abstract

In this paper we study the topological moduli space of some germs of singular holomorphic foliations in (C^2,0). We obtain a fully characterization for generic foliations whose vanishing order at the origin is two or three. We give a similar description for a certain subspace in the moduli space of generic germs of homogeneous foliations of any vanishing order and also for generic quasi-homogeneous foliations. In all the cases we identify the fundamental group of these spaces using the Gassner representation of the pure braid group and a suitable holonomy representation of the foliation.